# SDR COMA0670171

- Difficulty date: August 17, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 9,716 hours, 7,261 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 895001
- Condition: Faulty
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5198 - DURING TAKEOFF ROLL AT GSO RECEIVED AN AVIONICS DOOR CAUTION MESSAGE, ABORTED TAKEOFF AND FLIGHT RETURNED TO THE GATE.  REPLACED THE AVIONICS DOOR PROXIMITY SENSOR.
